Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 83, NWS State College, PA

July 13, 2005Columbia County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 13, 2005, 5:33 PM EDT for Columbia County, Pennsylvania. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2005, 5:33 PM EDT (21:33 UTC)
Expired
Jul 13, 2005, 6:15 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Columbia County, PA

The radar

The State College radar (KCCX), 132 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:45 PM EDTTSTM WND DMGCatawissa, PASEVERAL TREES DOWN.
Jul 13, 5:45 PM EDTTSTM WND DMGRiverside, PATREES REPORTED DOWN NEAR RIVERSIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2005-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2005-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
740 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 132132
SVRCTP
PAC037-132215-
/O.NEW.KCTP.SV.W.0083.050713T2133Z-050713T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT WED JUL 13 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA

* UNTIL 615 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAINVILLE...OR 6 MILES
  SOUTHEAST OF BLOOMSBURG...AND MOVING WEST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN COLUMBIA COUNTY...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM...WHICH COULD FLOOD
LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4084 7630 4102 7626 4101 7660 4094 7669

$$

FORECASTER:GAD
2 follow-up statements
000 
WWUS51 KCTP 132157
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
557 PM EDT WED JUL 13 2005

PAC037-132215-
/O.CON.KCTP.SV.W.0083.000000T0000Z-050713T2215Z/
COLUMBIA-
557 PM EDT WED JUL 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR
COLUMBIA COUNTY...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NUMIDIA...OR NEAR
KULPMONT...MOVING SOUTHWEST AT 20 MPH.

THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4084 7630 4102 7626 4101 7660 4094 7669

$$

FORECASTER: JPV
000 
WWUS51 KCTP 132215
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT WED JUL 13 2005

PAC037-132225-
/O.EXP.KCTP.SV.W.0083.000000T0000Z-050713T2215Z/
COLUMBIA-
615 PM EDT WED JUL 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY WAS ALLOWED TO
EXPIRE AT 615 PM EDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4084 7630 4102 7626 4101 7660 4094 7669

$$

FORECASTER: JPV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:10 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 13, 3:10 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT WED JUL 13 2005

.SYNOPSIS...
A MOIST TROPICAL AIRMASS HAS TAKEN GRIP OF THE REGION AND WILL
PERSIST THROUGH THE NEXT WEEK OR SO. THERE WILL BE A CHANCE OF
MAINLY DIURNAL SHOWERS/T-STORMS ALMOST EVERY DAY...WITH WARM
OVERNIGHT LOWS AND HUMID SEASONABLE DAY TIME HIGHS. HEAVY RAIN AND
LOCAL FLASH FLOODING WILL BE POSSIBLE AS WELL...WITH PWAT VALUES
NEAR 2 INCHES THROUGH THE NEXT SEVERAL DAYS.

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY)...
PRETTY GENERIC FORECAST...WITH STAGNANT PATTERN. HAVE PAINTED MAINLY
40-50% POPS DURING THE AFTN/EVE...WITH 20-30% OVERNIGHT AND MORNING
HOURS TO REFLECT MOST LIKELY TIMES FOR CONVECTION. CAPE VALUES OF
NEAR 2000 J/KG WILL BE LIKELY THUR AFTN...SO PULSE STORMS WILL BE
LIKELY WITH MINIMAL SHEAR. THE MAIN PROBLEM WILL BE SLOW MOVING
T-STORMS THAT WILL PRODUCE VERY HEAVY RAIN IN SPOTS. MUGGY AND
UNCOMFORTABLE CONDS WILL CONTINUE...WITH HAZY SKIES AS WELL.

&&

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...
TROPICAL MOISTURE WILL BE PREVALENT ACROSS THE AREA THROUGH THE
WEEKEND...AS THE REMNANTS OF DENNIS FINALLY MOVE NORTH THRU THE
EASTERN GREAT LAKES. THIS WILL CONTINUE THE TREND OF MAINLY DIURNAL
CONVECTIVE SHOWERS/T-STORMS. WE MAY GET A DRY DAY MON...AS OP
GFS/MREF SHOWING A SHORT WAVE RIDGE MOVING ACROSS THE REGION. WARM
AND HUMID CONDITIONS WILL PERSIST THOUGH...WITH H850 TEMPS
CONTINUING TO RUN +1-2 STDEV. MAX TEMPS COULD REACH LOWER 90S IN
VALLEY LOCATIONS MON AND TUE. COLD FRONT PASSAGE STILL POSSIBLE BUT
NOT UNTIL WED TIME FRAME...AS THE UPR LVL PATTERN FINALLY SHOWING
SINGS OF SHIFTING BY MID TO LATE WEEK. MREF SHOWING LONG WAVE RIDGE
DEVELOPING IN WESTERN CONUS WITH POSITIVE H500 HEIGHT
ANOMALIES...AND A PRONOUNCED TROF DIGGING ACROSS THE GREAT LAKES.

&&

.AVIATION...
HAZE BY DAY AND AREAS OF FOG BY NIGHT WILL DOMINATE THE REGION. THIS
WILL PRODUCE MAINLY MVFR FLYING CONDITIONS DURING THE DAY AND MAINLY
IFR CONDITIONS OVERNIGHT TONIGHT. SOME LOCALIZED AREAS OF DENSER
FOG COULD PRODUCE LIFR CONDITIONS MAINLY IN VALLEYS AND NEAR WATER
BODIES.

IN ADDITION TO THE HAZE PROBLEM...THUNDERSTORMS OVER SOUTHWESTERN
AREAS...MAINLY FROM JOHNSTOWN AND SOMERSET SOUTHWARD TO THE MARYLAND
BORDER WILL REDUCE VISIBILITIES AND POSE A FLIGHT HAZARD. GUSTY
WINDS...SMALL HAIL...AND HEAVY DOWNPOURS WILL BE POSSIBLE IN THIS
AREA.

&&

.HYDROLOGY...
HAVE ISSUED A FLASH FLOOD WATCH FOR SW COUNTIES THRU THIS
EVENING...AS ISOLATED STORMS HAVE ALREADY DROPPED 2-3 INCHES OF RAIN
IN ONE HOUR EARLIER. THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE
WITH STORMS CONTINUING TO DEVELOP ALONG A DEFORMATION ZONE ON THE
FAR EASTERN SIDE OF THE REMNANTS OF DENNIS ACROSS WESTERN PA. FLASH
FLOODING CONCERNS WILL CONTINUE INTO THUR AND FRI...BUT SPECIFIC
AREAS TOO DIFFICULT TO PINPOINT AT THIS TIME.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ024-033-034 UNTIL 11 PM WEDNESDAY.
&&

SYNOPSIS...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...GRUMM
HYDROLOGY...JPV
Hazardous weather outlook, Jul 13, 3:36 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EDT WED JUL 13 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-140834-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
336 PM EDT WED JUL 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...REST OF TODAY AND TONIGHT:

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL
PENNSYLVANIA THIS AFTERNOON AND EVENING. THE STORMS WILL BE SLOW
MOVING AND HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLASH
FLOODING...ESPECIALLY ACROSS THE LAUREL HIGHLANDS WHERE A FLASH FLOOD
WATCH HAS BEEN POSTED. THE SHOWERS AND THUNDERSTORMS WILL DIMINISH
AFTER SUNSET.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY:

A VERY HUMID AIRMASS WILL PERSIST ACROSS CENTRAL PENNSYLVANIA THROUGH
EARLY NEXT WEEK. THERE IS THE THREAT FOR AT LEAST SCATTERED SHOWERS
AND THUNDERSTORMS TO PRODUCE LOCALIZED FLASH FLOODING THURSDAY
THROUGH SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.

JPV

In the hours before

Special weather statement, Jul 13, 4:41 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT WED JUL 13 2005

PAZ058-132145-
SCHUYLKILL-
441 PM EDT WED JUL 13 2005

...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF HAZLETON...MOVING WEST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR SHEPPTON AROUND 505 PM...MAHANOY
CITY AROUND 520 PM...NUREMBURG AROUND 525 PM...RINGTOWN...SHENANDOAH
AND GILBERTON AROUND 540 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

ISOLATED WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:GAD
Local storm report, Jul 13, 4:44 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT WED JUL 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             3 NW ACOSTA             40.13N 79.08W
07/13/2005  0.75 INCH        SOMERSET           PA   TRAINED SPOTTER

            3 TO 4 MINUTES IN DURATION

0440 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
07/13/2005                   COLUMBIA           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

&&

RXR/ME
Special weather statement, Jul 13, 4:46 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT WED JUL 13 2005

PAZ041-046-051-053-132145-
COLUMBIA-MONTOUR-NORTHERN LYCOMING-SOUTHERN LYCOMING-
446 PM EDT WED JUL 13 2005

...STRONG THUNDERSTORMS WILL AFFECT MONTOUR...COLUMBIA AND LYCOMING
COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
MONTOURSVILLE TO 15 MILES NORTH OF BLOOMSBURG...MOVING SOUTH AT 10
MPH. THE THUNDERSTORMS WILL BE NEAR LAIRDSVILLE AROUND 515 PM...
PICTURE ROCKS AROUND 520 PM...MILLVILLE AROUND 535 PM...HUGHESVILLE
AROUND 540 PM...LOYALSOCKVILLE AND JERSEYTOWN AROUND 545 PM.

VERY HEAVY RAIN WILL FALL...CAUSING WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER: GAD
Special weather statement, Jul 13, 4:49 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT WED JUL 13 2005

PAZ034-132145-
BEDFORD-
449 PM EDT WED JUL 13 2005

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT BEDFORD COUNTY
THROUGH 545 PM...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF BEDFORD...MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR CLEARVILLE AROUND 510 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RAINFALL RATES OF 1
TO 2 INCHES PER HOUR ARE OCCURRING WITH THIS STORM.

ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

FORECASTER: JPV
Local storm report, Jul 13, 5:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
527 PM EDT WED JUL 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             3 NW ACOSTA             40.13N 79.08W
07/13/2005  0.75 INCH        SOMERSET           PA   TRAINED SPOTTER

            3 TO 4 MINUTES IN DURATION

0440 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
07/13/2005                   COLUMBIA           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0455 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
07/13/2005                   COLUMBIA           PA   EMERGENCY MNGR

            ROOFS DAMAGED AND ROADS BLOCKED BY TREES

0525 PM     HAIL             HUGHESVILLE             41.24N 76.73W
07/13/2005  0.50 INCH        LYCOMING           PA   LAW ENFORCEMENT

&&

RXR/ME
Special weather statement, Jul 13, 5:31 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
531 PM EDT WED JUL 13 2005

PAZ035-132215-
FULTON-
531 PM EDT WED JUL 13 2005

...A STRONG THUNDERSTORM WILL AFFECT FULTON COUNTY THROUGH 615 PM...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF MARTINSBURG...MOVING NORTH
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR COVE MILLS AROUND 550 PM...
BIG COVE TANNERY AROUND 600 PM AND NEEDMORE AROUND 605 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

ALSO...EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

FORECASTER: JPV

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:02 PM EDTSevere Thunderstorm WarningCTPSomerset30 min
Jul 13, 1:39 PM EDTFlash Flood WarningCTPSomerset6 hr
Jul 13, 3:48 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset57 min
Jul 13, 4:09 PM EDTSevere Thunderstorm WarningCTPColumbia51 min
Jul 13, 4:54 PM EDTSevere Thunderstorm WarningCTPSchuylkill66 min
Jul 13, 5:16 PM EDTSevere Thunderstorm WarningCTPLycoming61 min
Jul 13, 5:26 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland49 min
Jul 13, 6:12 PM EDTSevere Thunderstorm WarningCTPNorthumberland28 min
Jul 13, 6:40 PM EDTSevere Thunderstorm WarningCTPLycoming65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.